# SDR AALA200906210006

- Difficulty date: June 21, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 43C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 43C.
